# SDR CA150325003

- Difficulty date: March 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE SUFFERED OVERTORQUE.
